# SDR CA030428003

- Difficulty date: April 27, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 62,988 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: LK58367
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START NR 3 ENGINE OIL CAP WAS LEAKING FROM THE CENTER. OIL CAP WAS REPLACED AND SYSTEM CHECKED SERVICEABLE.
